In partnership with: Partner Logos     Partner Logos     Partner Logos
About this event
Join us for this immersion workshop and dive deep into running a FinOps spend operation with Apptio on AWS. The presentation will be given in English and the hands-on workshop will be in English & German.

Who should attend?
An excellent session for DevOps teams, cloud procurement, cloud architects, and infrastructure teams who are looking to learn more about understanding their cloud spend in AWS Cloud environments and how they can keep teams informed on the costs of their cloud consumption. Also learn how to rightsize and plan future cloud reservations and use business information to build metrics and shape future demand.

What to expect?
You will be in the driver’s seat for a guided, hands-on experience to help you explore cloud spend modelling and planning across AWS environments. We will discuss how additional data can be used to help understand spend within Amazon EC2, Amazon Elastic Container Service and Amazon Elastic Kubernetes Service right out of the box.

The hands-on workshop will be in English & German and you will learn how to:
  • Analyse overall cloud spend using the freshest source of billing information.
  • Build dashboards combining spend and analytics across all cloud services.
  • Combine your business metrics data with your cloud tagging, account’s structure, and additional identification data to accurately model cloud spend to provide timely alerts and recommendations.
  • Use anomaly detection to detect unexpected spikes in usage and consumption and avoid costly errors.
  • Manage container spend in a more granular way.

Presenters / instructors
  • Dr. Viktoriia Potishuk, Business Development Manager, AWS
  • Jorge Lobo, Cloud Economics BDM, AWS
  • Greg Holmes, VP of Solutions, EMEA, Apptio
  • Thierry Garcia, EMEA Solution Consultant, Apptio
  • Sarah Allen, Technical Sales Engineer, Apptio
  • Thomas Köppner, Solution Consultant, Apptio
  • Tim Vallen, Senior Technical Sales Engineer, Apptio
Lab time, easy set-up, and other information will be provided during the workshop.



FEATURED SPEAKERS:

Jorge Lobo
Jorge Lobo
Cloud Economics BDM
AWS
Greg Holmes
Greg Holmes
VP of Solutions, EMEA
Apptio
Thierry Garcia
Thierry Garcia
EMEA Solution Consultant
Apptio
Sarah Allen
Sarah Allen
Technical Sales Engineer
Apptio
Thomas Köppner
Thomas Köppner
Solution Consultant
Apptio
Tim Vallen
Tim Vallen
Senior Technical Sales Engineer
Apptio

Sarah Allen
Dr. Viktoriia Potishuk
Business Development Manager
AWS


EVENT STRUCTURE:

10:00AM – 10:05AM
(5 minutes)

Welcome & Introduction

10:05AM - 10:25AM
(20 mins)

Better Together: Apptio and AWS

10:25AM - 10:55AM
(30 mins)

Cloudability Capabilities for AWS
Cloud Analysis, Optimization, and supporting a FinOps practice

10:55AM - 11:25AM
(30 mins)

Cloudability Demo

11:25AM - 11:40AM
(15 mins)

Break

11:40AM – 12:20PM
(40 mins)

Hands-on Workshop: Breakout Rooms in English & German

12:20PM

Recap / Q&A



Save Your Seat

This Apptio run event is interactive in nature and is conducted in a virtual (Zoom-based) environment. Accordingly, certain information that you have provided to Zoom will be shared with Apptio and other attendees. Zoom may provide details that you have provided including your name, email address or the phone number you use to dial in. You may be able to limit the information Zoom provides by editing your Zoom profile, but during this course any information you do include will be seen by all who attend. Please see https://zoom.us/privacy for further details.